MathSciNet Relay Station
MathSciNet bibliographic data
MR870 42.3X
Hille, Einar Contributions to the theory of Hermitian series. Duke Math. J. 5, (1939). 875–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement